I am a male in my early thirties. I developed a rash on the upper inside of each of my legs about 2 months
ago. Assuming it was jock itch, I began using Lamisil spray. This did not resolve the problems. I then made an appointment with my dermatologist. He took a culture and determined
that it was yeast, not fungus. He prescribed Oxistat cream and Z-sorb powder. THis seemed to improve the condition, but certainly did not eliminate it. I saw him again about two weeks
ago, he then presribed Lamisil tablets for 15 days, as well as Zyrtec for the itching. I took this and the problem was still not resolved completely. I contacted my dermatologist again and he prescribed Diflucan, three tablets total. I took one a week for three weeks. The redness is gone; however, I am still experiencing slight itching. I am not scratching, so as not to have a relapse, but sometimes the itching still keeps me up at night.. I just recently took my last Diflucan and am concerned that this condition will recur. I am currently using Mycostatin powder two times daily....this has not stopped the slight itching. Can you offer any other
alternatives, prescribed OR over-the-counter, that could possibly help to completely resolve my
problem? Thank you for the service you provide.
It sounds as though your yeast is long gone, leaving behind a little redness and some sensitivity. I would suggest not using any more anti-yeast medication and just treating the itch with an OTC product like Sarna lotion, as needed.
If the rash recurs--which it should not do--you can contact your doctor for another look.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.